# SDR R61A201308170791

- Difficulty date: August 17, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N811MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000028
- Aircraft time: 23,539 hours, 17,541 cycles
- System (JASC): 5240 · Service Doors
- Part: Screw
- Part number: AN565F524H16
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND R2 DOOR COMMAND RAMP ADJUSTMENT HARDWARE CORRODED.  MX R & R ROLLER HIGHT ADJUSTMENT HARDWARE IAW AMM 53-23-25,.
